# SDR A6WA201307310127

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 718 BETWEEN S16-17L FRAME WAS CHAFED BY ACMP RETURN LINE. REMOVED DAMAGED AREA OF FRAME AND INSTALLED A REPAIR DOUBLER IAW EA 24-2013-190.
